title   
  

Creator/Author/Editor: Rudolf, Gábor

2013

Noyan, Nilay and Rudolf, Gabor (2013) Optimization with multivariate conditional value-at-risk constraints. Operations Research, 61 (4). pp. 990-1013. ISSN 0030-364X (Print) 1526-5463 (Online)

Noyan, Nilay and Rudolf, Gabor (2013) Representations of coherent risk measures in general probability spaces. (Submitted)

2011

Rudolf, Gabor and Noyan, Nilay and Papp, David and Alizadeh, Farid (2011) Bilinear optimality constraints for the cone of positive polynomials. Mathematical Programming, 129 (1). pp. 5-31. ISSN 0025-5610 (Print) ; 1436-4646 (Online)

2008

Alizadeh, Farid and Noyan, Nilay and Eckstein, Jonathan and Rudolf, Gabor (2008) Arrival rate approximation by nonnegative cubic splines. Operations Research, 56 (1). 140- 156. ISSN 0030-364X (Print) 1526-5463 (Online)

2006

Noyan, Nilay and Rudolf, Gábor and Ruszczynski, Andrzej (2006) Relaxations of linear programming problems with first order stochastic dominance constraints. Operations research letters, 34 (6). pp. 653-659. ISSN 0167-6377

This list was generated on Fri Aug 29 19:36:45 2014 EEST.